# SDR MWEA99438

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- System (JASC): 5754 · Leading Edge Devices
- Part: Vane
- Part number: 5930496508
- Condition: Chafed
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING LEADING EDGE OF FLAP VANE IS HEAVILY CHAFFE.  MAINTENANCE FABRICATED AND INSTALLED REPAIR CORE PLUG.
